Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


good CD4 and Viral load so why am so ill?
Jul 7, 2010

I was dionosied HIV + 3 years ago after i got very ill, i lost several stone in a few weeks, was throwing up all the time and was so dizzy i could hardly walk. I tested pos and had a CD4 of 320 and a viral load in the millions.

I recovered well after a few months and regained the weight and a year later i started taking Truveda and Kaletra, luckly apart from some diarrhea i had very few side effects. I've been on the treatment for 2 years now and my last set of bloods was 4 weeks ago, CD4 500 and undectable viral load, yet once again i am losing weight, throwing up everything i eat and am so dizzy i can hardly walk and my metal state is very bad, i also have very numb hands whenever i wake up or lie down for a while. I've been like this for 3 days now and i've lost so much weight already, why am i getting all these HIV symptoms when my CD4 and viral load are so good?

Response from Dr. Henry

Your symptoms seem unlikely to be due to HIV directly. I would be concerned about another non-HIV process (gastroenteritis, pancreatitis, gall bladder disease, and many others). In some cases your HIV drugs may be contributing so a thorough clinical and laboratory evaluation is recommended if those symptoms/complaints persist or worsen. KH



Previous
Can't get it up Comment Norvir, Reyetaz, and Truvada
Next
Does a daily glass of wine affect the effectiveness of my HIV treatment?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement